# SDR RAIA201812200008

- Difficulty date: December 20, 2018
- Submitted: March 9, 2019
- Operation: Air carrier
- Aircraft: N12122
- Make and model: Emb EMB-145XR
- Aircraft serial: 145684
- Aircraft time: 42,209 hours, 25,966 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, A

## Discrepancy

LANDING GEAR AIR GROUND FAIL EICAS MESSAGE.  R&R BOTH AIR/GROUND PROX SWITCHES.  CHECKED CONNECTORS AND HARNESSES FOR ALL LANDING GEAR.  NO DEFECTS NOTED.
